Alert archive / Pennsylvania / Areal Flood Warnings in 2011
Areal Flood Warning 54, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Aug 27, 2011, 11:21 PM EDT for Carbon County, Monroe County, Pennsylvania. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 27, 2011, 11:21 PM EDT (03:21 UTC)
- Expired
- Aug 28, 2011, 5:15 AM EDT
- In force
- 6 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carbon County, PA, Monroe County, PA
The radar
The Binghamton radar (KBGM), 136 km from the middle of the area, began a volume at 03:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 3.4 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 957 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 466 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
833
WGUS41 KPHI 280321
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1121 PM EDT SAT AUG 27 2011
PAC025-089-280915-
/O.NEW.KPHI.FA.W.0054.110828T0321Z-110828T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARBON PA-MONROE PA-
1121 PM EDT SAT AUG 27 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
CARBON COUNTY IN NORTHEAST PENNSYLVANIA...
MONROE COUNTY IN NORTHEAST PENNSYLVANIA...
* UNTIL 515 AM EDT SUNDAY
* AT 1112 PM EDT...BANDS OF HEAVY RAIN CONTINUED TO CIRCULATE
WESTWARD ACROSS NEW JERSEY AND PENNSYLVANIA. SO FAR...THE HEAVIEST
RAINFALL IN THE WARNED AREA HAS BEEN BETWEEN ONE TWO INCHES.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES IS EXPECTED
THROUGH ABOUT 500 AM.
* THE PERIODS OF VERY HEAVY RAIN WILL CAUSE POOR DRAINAGE STREET
FLOODING. BASEMENT FLOODING IS ALSO LIKELY TO DEVELOP IN SOME AREAS
OVERNIGHT.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4126 7514 4116 7516 4115 7509 4109 7503
4110 7499 4108 7497 4100 7511 4096 7514
4086 7531 4078 7570 4074 7576 4081 7590
4090 7600 4100 7575 4105 7578 4110 7577
4114 7570 4113 7564 4121 7557 4125 7550
$$
KRUZDLOWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Aug 27, 10:35 PM EDT, 46 minutes earlier.
Area forecast discussion, Aug 27, 10:35 PM EDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1035 PM EDT SAT AUG 27 2011
.SYNOPSIS...
HURRICANE IRENE WILL CONTINUE TO TRACK NORTHWARD ALONG THE MID
ATLANTIC COAST THROUGH SUNDAY BEFORE PUSHING INTO THE NEW ENGLAND
STATES. A HIGH PRESSURE SYSTEM TO OUR WEST WILL THEN SPREAD ITS
INFLUENCE INTO OUR REGION DURING MONDAY. HIGH PRESSURE AND A
PERIOD OF CALMER WEATHER IS EXPECTED THROUGH MUCH OF THE UPCOMING
WEEK.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
THE TORNADO WATCH HAS BEEN EXPANDED WESTWARD TO INCLUDE
SOUTHEASTERN PENNSYLVANIA, ALL OF DELAWARE, THE EASTERN SHORE OF
MARYLAND AND MORE OF NEW JERSEY. AS THE CENTER OF HURRICANE IRENE
GETS CLOSER, THE LOW-LEVEL SHEAR HAS BEEN INCREASING AND THE MAIN
BAND NOW MOVING INTO SOUTHEASTERN PENNSYLVANIA HAS EMBEDDED SMALL
ROTATING CELLS. THERE COULD BE ANOTHER RAINBAND ORGANIZING OFF THE
COAST OF DELAWARE THAT COULD STRENGTHEN SOME AND MOVE INLAND.
THESE TORNADOES WILL TEND TO BE RATHER BRIEF AND EMBEDDED WITHIN
HEAVY RAIN.
THE OTHER HAZARDS ARE TORRENTIAL RAIN WITH FLOODING ALREADY
OCCURRING. THE WINDS ARE INCREASING AS WELL. IT SHOULD BE STRESSED
THAT GIVEN THE WET GROUND, IT WILL NOT TAKE AS MUCH WIND TO DOWN
TREES.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
WE MAY BE A LITTLE SLOW CLEARING IRENE OUT OF OUR AREA WITH THIS
PACKAGE, BUT IN ANY EVENT WE EXPECT RAIN TO END DURING THE COURSE OF
THE DAY. RATHER ROBUST WINDS ON THE BACK SIDE OF THE SYSTEM ARE
EXPECTED, AND WE DID RAISE OUR MAXIMUM TEMPERATURES SOME FROM
CONTINUITY IN ANTICIPATION OF SOME COMPRESSIONAL HEATING. SUNDAY
NIGHT SHOULD BE DRY WITH DIMINISHING WINDS. CONTINUITY WAS
MAINTAINED ON THE MINIMUM TEMPERATURES.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
AS IRENE EXITS INTO THE NEW ENGLAND STATES AND EASTERN CANADA ON
MONDAY, AN AREA OF HIGH PRESSURE AROUND THE SOUTHERN GREAT LAKES
WILL BEGIN BUILDING EASTWARD. A LIGHT NORTHWESTERLY FLOW WITH AMPLE
SUN IS EXPECTED FOR THE REGION MONDAY. OF NOTE IN THE MID TO UPPER
LEVELS, A WEAK TROUGH WILL APPROACH THE AREA MONDAY AND PASS BY
DURING TUESDAY. THIS WILL SERVE TO GIVE US A LITTLE MORE CLOUD COVER
FOR TUESDAY, BUT OTHERWISE THE QUIET PATTERN CONTINUES. THE SURFACE
HIGH PRESSURE EXPANDS ACROSS OUR REGION AND INTO THE NORTHEASTERN
STATES DURING WEDNESDAY AND THURSDAY AS AN UPPER LEVEL RIDGE TAKES
SHAPE OVER THE CENTER OF THE COUNTRY. THE MODELS SHOW HIGH PRESSURE
MOVING OFF THE EAST COAST BY FRIDAY AS AN AREA OF LOW PRESSURE
ORGANIZES OVER THE NORTHERN PLAINS STATES. THIS LOW PRESSURE IS
FORECAST TO TRACK INTO SOUTHEASTERN CANADA DURING SATURDAY WITH A
COLD FRONT EXPECTED TO CROSS THE GREAT LAKES AND APPROACH OUR REGION
AT THE END OF THE LONG TERM PERIOD. TEMPERATURES THROUGH THIS
TIMEFRAME WILL BE NEAR NORMAL WITH MAXIMUM TEMPS GENERALLY RANGING
FROM THE UPPER 70S TO THE LOWER 80S. FOR THE MOST PART, HPC GUIDANCE
WAS GENERALLY ACCEPTED AND USED.
&&
.AVIATION /03Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
WE ARE FORECASTING TROPICAL STORM FORCE WINDS OVERNIGHT AT ALL THE
TAF SITES, WITH WINDS GRADUALLY BACKING FROM EAST NORTHEAST TO NORTH
NORTHWEST. WE CONTINUE TO BACK THEM TO WEST NORTHWEST ON SUNDAY. IFR
CONDITIONS IN RAIN, HEAVY AT TIMES, ARE FORECAST AT ALL SITES. THOSE
IFR CONDITIONS ARE EXPECTED TO END AROUND DAYBREAK OR SHORTLY
THEREAFTER, ALTHOUGH THE WINDS WILL REMAIN STRONG FOR A GOOD PART OF
THE DAY.
OUTLOOK...
HIGH PRESSURE IS EXPECTED TO DOMINATE THE WEATHER PATTERN FOR OUR
REGION FROM MONDAY THROUGH THURSDAY. DRY WEATHER IS FORECAST THROUGH
THIS PERIOD WITH GENERALLY LIGHT WINDS AND VFR CONDITIONS. THE
OVERNIGHT/EARLY MORNING PART OF EACH DAY MAY YIELD POSSIBLE
VISIBILITY RESTRICTIONS AS FOG COULD DEVELOP WITH THE MAINLY CLEAR
CONDITIONS AND LIGHT WINDS.
&&
.MARINE...
A HURRICANE WARNING REMAINS IN EFFECT FOR ALL ZONES. TROPICAL STORM
FORCE HAVE JUST ARRIVED OVER OUR FAR SOUTHERN WATERS, AND HURRICANE
FORCE WINDS STILL ARE FORECAST. IRENE IS FORECAST TO MOVE TO THE NEW
JERSEY COASTLINE BY DAYBREAK AND THEN LIFT NORTHEAST WITH A ROBUST
WRAP AROUND WIND. WE MAINTAIN OUR SEAS FORECAST OF SEAS PEAKING
AROUND OR A BIT IN EXCESS OF 20 FEET OVER THE ATLANTIC AND 5 TO 9
FEET OVER THE BAY.
THE CONDITIONS ARE EXPECTED TO IMPROVE SUNDAY NIGHT INTO MONDAY AS
THE SYSTEM MOVES WELL TO OUR NORTH AND THE PRESSURE GRADIENT EASES
SIGNIFICANTLY. THE OFFSHORE WINDS IN THE WAKE OF IRENE SHOULD ALLOW
THE SEAS TO SUBSIDE FAIRLY QUICKLY OVERALL.
OUTLOOK...
HIGH PRESSURE GRADUALLY BUILDS INTO THE MID ATLANTIC REGION AND OUR
COASTAL WATERS DURING MONDAY. FOR THE OCEAN WATERS, WAVE HEIGHTS ARE
EXPECTED TO STAY HIGH AS IRENE PULLS AWAY INTO THE NORTHEAST STATES,
BUT THESE WAVE HEIGHTS WILL GRADUALLY DIMINISH GOING INTO TUESDAY.
WINDS ARE EXPECTED TO BE MAINLY LESS THAN 15 KNOTS FOR THE COASTAL
WATERS OF DELAWARE AND NEW JERSEY BY MONDAY. WITH HIGH PRESSURE
REMAINING OVER THE AREA THROUGH THURSDAY, WINDS IN THIS RANGE WILL
CONTINUE FOR THE WATERS.
&&
.HYDROLOGY...
HEAVY AND POSSIBLY RECORD SETTING RAINFALL INTO SUNDAY MAY RESULT
IN MAJOR FLOODING ACROSS THE AREA. THUS FAR LATE TODAY, RAINFALL
MEASUREMENTS FROM SPOTTERS ACROSS THE AREA SHOW THAT ANYWHERE FROM
1 TO 3 INCHES OF RAIN HAVE FALLEN ACROSS PORTIONS OF MARYLAND,
DELAWARE, AND SOUTHERN NEW JERSEY. HEAVY RAIN CONTINUES TO SPREAD
NORTHWARD AS THE OUTER BANDS OF IRENE SPIN INTO THE REGION.
THE PW VALUES FORECAST ACROSS THE REGION ARE RATHER IMPRESSIVE
WITH 2.0-2.5 INCHES OVERSPREADING THE REGION TODAY INTO SUNDAY.
IF THE CENTER GETS CLOSE ENOUGH TO THE COAST, SOME GUIDANCE
INDICATES THE PW VALUES INCREASE TO JUST OVER 3.0 INCHES. THIS
AMOUNT OF MOISTURE IN THE ATMOSPHERE WILL LEAD TO EXCESSIVE
RAINFALL RATES AND TOTALS. THIS COMBINED WITH ANY UPSLOPE
ENHANCEMENT AND/OR LOCALLY ENHANCED CONVERGENCE/BANDING WILL ADD
TO THE RAIN RATES. THE INITIAL INFLUX OF THIS HIGHER MOISTURE
CONTENT AIR ALONG WITH THE PRESENCE OF A STATIONARY FRONT WILL LEAD
TO BOUTS OF LOCALLY VERY HEAVY DOWNPOURS WELL BEFORE THE HURRICANE
GETS TO OUR LATITUDE.
SMALLER CREEKS AND STREAMS WILL BE HIGHLY SUSCEPTIBLE TO RAPID
FLOODING. THE RARITAN AND SCHUYLKILL RIVERS HAVE THE POTENTIAL TO
REACT RATHER QUICKLY AND ALSO ARE HIGHLY SUSCEPTIBLE TO FLOODING.
THE DELAWARE, SUSQUEHANNA, RANCOCAS AND PASSAIC RIVERS REACT MORE
SLOWLY, BUT THEY ALSO ARE HIGHLY SUSCEPTIBLE TO FLOODING. IN
ADDITION, THE WINDSWEPT RAIN WILL LIKELY PRODUCE URBAN AND POOR
DRAINAGE FLOODING. THE STRONG ONSHORE FLOW COMBINED WITH THE TIDES
WILL TEND TO BACK WATER UP, COMPLICATING FLOODING PROBLEMS. GIVEN
THE QPF FORECAST /6 TO 10 INCHES WITH LOCALLY UP TO 12 INCHES/ AND
THE ANTECEDENT CONDITIONS, THE FLOOD WATCH REMAINS IN EFFECT AND
WE CONTINUE TO CARRY A HEAVY RAIN MENTION IN THE FORECAST.
&&
.TIDES/COASTAL FLOODING...
THE THREAT OF MODERATE TO SEVERE COASTAL FLOODING REMAINS HIGH OVER
THE WEEKEND AS HURRICANE IRENE IMPACTS OUR REGION. THE SUNDAY
MORNING HIGH TIDE ALONG THE OCEANFRONT RARITAN BAY AND DELAWARE
BAY IS OF MOST CONCERN. HOWEVER, WITH THE STRENGTH OF THE STORM,
COASTAL FLOODING MAY VERY WELL BE AN ISSUE FOR HOURS BEFORE AND
AFTER THE HIGH TIDE OCCURS.
WITH WATER EXPECTED TO BE PUSHED UP DELAWARE BAY, FLOODING IS ALSO A
CONCERN FOR THE TIDAL PORTION OF THE DELAWARE RIVER.
COASTAL FLOODING ISSUES MAY LINGER INTO THE SUNDAY EVENING HIGH
TIDE, ESPECIALLY ALONG THE NORTHERN PART OF THE NEW JERSEY COAST AND
ALONG RARITAN BAY.
A CAVEAT TO THIS IS THE THREAT OVER THE NORTHERN CHESAPEAKE BAY.
IT DOES NOT APPEAR THAT WE WILL SEE MINOR TIDAL FLOODING WITH THE
AFTERNOON/EVENING HIGH TIDE TODAY, AND WINDS MAY SHIFT TO
NORTHWEST PRIOR TO THE OVERNIGHT HIGH TIDE. THE GREATEST THREAT TO
OUR PORTION OF THE MARYLAND EASTERN SHORE WOULD BE SOUTH AT TALBOT
AND CAROLINE COUNTIES, WHERE PERHAPS MODERATE TIDAL FLOODING STILL
WILL OCCUR.
&&
.RIP CURRENTS...
DANGEROUS RIP CURRENTS ASSOCIATED WITH HURRICANE IRENE ARE
ANTICIPATED THROUGH THE ENTIRE WEEKEND.
&&
.EQUIPMENT...
TECHNICIANS CONTINUE TO WORK STEADILY ON THE FORT DIX, NEW JERSEY
/KDIX/ DOPPLER RADAR, WHICH FAILED EARLY THIS MORNING.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH SUNDAY EVENING FOR PAZ054-055-060>062-
067>071.
TROPICAL STORM WARNING FOR PAZ054-055-060>062-067>069.
HURRICANE WARNING FOR PAZ070-071.
NJ...FLOOD WATCH THROUGH SUNDAY EVENING FOR NJZ001-007>010-012>027.
TROPICAL STORM WARNING FOR NJZ001-007>010-015.
HURRICANE WARNING FOR NJZ012>014-016>027.
DE...FLOOD WATCH THROUGH SUNDAY EVENING FOR DEZ001>004.
HURRICANE WARNING FOR DEZ001>004.
MD...FLOOD WATCH THROUGH SUNDAY EVENING FOR MDZ008-012-015-019-020.
TROPICAL STORM WARNING FOR MDZ008-012-015.
HURRICANE WARNING FOR MDZ019-020.
MARINE...HURRICANE WARNING FOR ANZ430-431-450>455-470.
&&
SYNOPSIS...KLINE
NEAR TERM...GORSE
SHORT TERM...DELISI
LONG TERM...KLINE
AVIATION...DELISI/KLINE
MARINE...DELISI/KLINE
HYDROLOGY...
TIDES/COASTAL FLOODING...
RIP CURRENTS...
EQUIPMENT...Hazardous weather outlook, Aug 27, 10:27 PM EDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1027 PM EDT SAT AUG 27 2011 MDZ008-012-015-NJZ008>010-015-PAZ067>069-290230- CECIL-KENT MD-QUEEN ANNES-MORRIS-HUNTERDON-SOMERSET-MERCER-CHESTER- MONTGOMERY-BUCKS- 1027 PM EDT SAT AUG 27 2011 ...FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... ...TORNADO WATCH 812 IN EFFECT UNTIL 5 AM EDT SUNDAY... ...TROPICAL STORM WARNING IN EFFECT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. TORNADO WATCH. TROPICAL STORM WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. TROPICAL STORM WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001>004-MDZ019-020-NJZ012>014-016>027-PAZ070-071-290230- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-TALBOT-CAROLINE- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- 1027 PM EDT SAT AUG 27 2011 ...FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... ...TORNADO WATCH 812 IN EFFECT UNTIL 5 AM EDT SUNDAY... ...HURRICANE WARNING IN EFFECT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. TORNADO WATCH. HURRICANE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. HURRICANE WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ001-007-PAZ054-055-060>062-290230- SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 1027 PM EDT SAT AUG 27 2011 ...FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... ...TROPICAL STORM WARNING IN EFFECT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. TROPICAL STORM WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. TROPICAL STORM WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-450>455-290230- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1027 PM EDT SAT AUG 27 2011 ...TORNADO WATCH 812 IN EFFECT UNTIL 5 AM EDT SUNDAY... ...HURRICANE WARNING IN EFFECT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. HURRICANE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HURRICANE WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Aug 27, 10:26 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1026 PM EDT SAT AUG 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM NON-TSTM WND DMG WILMINGTON 39.73N 75.53W
08/27/2011 NEW CASTLE DE PUBLIC
TREES DOWN
&&
EVENT NUMBER PHI1100657
GAINESLocal storm report, Aug 27, 10:44 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1044 PM EDT SAT AUG 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM FLOOD NORRISTOWN 40.12N 75.34W
08/27/2011 MONTGOMERY PA TRAINED SPOTTER
SEVERE FLOODING
&&
EVENT NUMBER PHI1100658
GAINESLocal storm report, Aug 27, 10:51 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1051 PM EDT SAT AUG 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM NON-TSTM WND DMG TOMS RIVER 39.95N 74.20W
08/27/2011 OCEAN NJ PUBLIC
TREES DOWN
&&
EVENT NUMBER PHI1100659
GAINESLocal storm report, Aug 27, 10:55 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1055 PM EDT SAT AUG 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM NON-TSTM WND DMG NEW CASTLE 39.67N 75.57W
08/27/2011 NEW CASTLE DE PUBLIC
LARGE BRANCHES BROKEN
&&
EVENT NUMBER PHI1100660
GAINESLocal storm report, Aug 27, 11:03 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1103 PM EDT SAT AUG 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM NON-TSTM WND DMG UPPER DARBY 39.93N 75.27W
08/27/2011 DELAWARE PA PUBLIC
BRANCHES DOWN
&&
EVENT NUMBER PHI1100661
GAINESLocal storm report, Aug 27, 11:19 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1119 PM EDT SAT AUG 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND DMG LEISURETOWNE 39.90N 74.70W
08/27/2011 BURLINGTON NJ COUNTY OFFICIAL
NUMEROUS TREES DOWN.
&&
EVENT NUMBER PHI1100662
AMCThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 8:28 PM EDT | Flash Flood Warning | PHI | Chester | 12 hr |
| Aug 27, 9:29 PM EDT | Tornado Warning | PHI | Delaware | 31 min |
| Aug 27, 9:43 PM EDT | Areal Flood Warning | PHI | Berks, Bucks, Chester, Lehigh, Montgomery, Northampton | 6 hr |
| Aug 27, 9:58 PM EDT | River Flood Warning | PHI | Monroe, Northampton | 48 hr |
| Aug 27, 9:58 PM EDT | River Flood Warning | PHI | Monroe, Northampton | 17 hr |
| Aug 27, 10:14 PM EDT | Tornado Warning | PHI | Chester, Delaware | 31 min |
| Aug 27, 10:23 PM EDT | Tornado Warning | PHI | Chester, Delaware, Montgomery, Philadelphia | 37 min |
| Aug 27, 10:36 PM EDT | Tornado Warning | PHI | Bucks, Montgomery, Philadelphia | 24 min |
| Aug 27, 11:22 PM EDT | Tornado Warning | PHI | Bucks, Montgomery | 23 min |
| Aug 27, 11:37 PM EDT | Flash Flood Warning | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 12 hr |
| Aug 28, 3:50 AM EDT | Flash Flood Warning | PHI | Berks, Bucks, Chester, Lehigh, Montgomery, Northampton | 10 hr |
| Aug 28, 5:17 AM EDT | Flash Flood Warning | PHI | Carbon, Monroe | 10 hr |
| Aug 28, 11:07 AM EDT | Areal Flood Warning | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 18 hr |
| Aug 28, 1:27 PM EDT | Areal Flood Warning | PHI | Berks, Bucks, Lehigh, Montgomery, Northampton | 8 hr |
| Aug 28, 3:23 PM EDT | Areal Flood Warning | PHI | Carbon, Monroe | 8 hr |
| Aug 28, 6:47 PM EDT | River Flood Warning | PHI | Lehigh | 2 hr |
Nearby
Areal Flood Warnings in Pennsylvania, 2011Every areal flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.